# SDR ZP7A20140623001

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N805AH
- Make and model: Beech B200
- Aircraft serial: BB1896
- Aircraft time: 2,466 hours, 2,076 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GENERATORS FAILED SHORTLY AFTER TAKEOFF. STARTED LOSING ELECTRICAL POWER BY EVIDENCE OF THE AIR CONDITIONING FANS TURNING OFF, GETTING FLAGS ON THE EFIS SCREENS, AND EVENTUALLY LOSING ALL AVIONICS POWER.  HAD TO MANUALLY PUMP GEAR DOWN FOR LANDING.  AFTER AN UNEVENTFUL LANDING, ALL OF THE SYSTEMS STARTED POWERING BACK ON.   PERFORMED MULTIPLE INSPECTIONS OF THE ELECTRICAL SYSTEMS. NO ISSUES WERE FOUND, EXCEPT THAT THE MAIN BATTERY DID NOT PASS THE CAPACITY CHECK.  BATTERY WAS REPLACED WITH A NEW UNIT AND RAN ACFT TO TRY TO DUPLICATE THE ISSUE. MAINTENANCE WAS NOT ABLE TO DUPLICATE THE ISSUE.
